# SDR DXTA2022120275300

- Difficulty date: December 1, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9557
- Aircraft time: 3,877 hours, 1,474 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 29600103
- Part serial: 7315013
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE CAS MESSAGE¿.AFTER RETRACTING THE GEAR WE RECEIVED 5 AMBER CAS MESSAGES AND 1 CYAN CAS MESSAGE. AMBER GEAR SYS FAIL, L MAIN GEAR DOOR, GEAR DISAGREE, R MAIN GEAR DOOR, NOSE DOOR FOLLOWED BY CYAN BRAKE FAULT CAS MESSAGE. ON THE SYNOPTIC PAGE WE HAD 2 MAIN GEAR DOWN, NOSE GEAR RETRACTED ALL GEAR DOORS OPEN. COMPLIED WITH CHECKLIST AND LANDED WITH NORMAL INDICATIONS.  REMOVED #2 GEAR SELECTOR VALVE . INSTALLED NEW GEAR SELECTOR VALVE IAW GL6000 MM 32-31-13 OPERATIONAL TEST REQUIRED PERFORMED OPERATIONAL CHECK IAW GL6000 MM 32-30-00-710-801 OPS CHECK GOOD.  PERFORMED BLEEDING OF THE #3 AND #2 HYDRAULIC SYSTEMS IAW GL6000 AMM 29-10-00. PERFORMED OPERATIONAL CHECK AND LEAK CHECK OF THE LANDING GEAR EXTENSION /RETRACTION SYSTEM IAW GL6000 AMM 32-30-00. OPERATIONAL TEST AND LEAK CHECK SATISFACTORY NO FURTHER FAILS OR DEFECTS NOTED. DOWNJACKED A/C. REINSTALLED MLG WHEEL BINS AND PLACED ALL CB'S BACK TO ORIGINAL CONFIG. SERVICED ALL HYDRAULICS IAW GL6000 AMM 12-12-00.  ORIGINAL SUBMISSION DATE:  12/2/2022
